Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the equivalence of quadrics in $ m$-affine $ n$-space and its relation to the equivalence of $ 2m$-pole networks


Author: Richard Stevens Burington
Journal: Trans. Amer. Math. Soc. 38 (1935), 163-176
MSC: Primary 51N10
DOI: https://doi.org/10.1090/S0002-9947-1935-1501806-2
MathSciNet review: 1501806
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cauer, W., Die Verwirklichung von Wechselstromwiderständen vorgeschriebener Frequensabhängigkeit, Archiv für Elektrotechnik, vol. 48 (1927), p. 696.
  • 1. Cauer, W., Vierpole, Elektrische Nachrichten-Technik, vol. 6 (1929), No. 7, p. 272.
  • 2. Cauer, W., Über die Variablen eines passiven Vierpoles, Sitzungsberichte der Preussischen Akademie der Wissenschaften, December, 1927.
  • 3. Cauer, W., Untersuchungen über ein Problem, das drei positive quadratische Formen mit Streckenkomplexen in Beziehung setzt, Mathematische Annalen, vol. 105 (1931), p. 86.
  • 4. Cauer, W., Siebschaltungen, Berlin, Verein Deutscher Ingenieure, 1931.
  • 5. Cauer, W., Ideal Transformatoren und lineare Transformationen, Elektrische Nachrichten-Technik, vol. 9 (1932), No. 5, p. 157.
  • 6. W. Cauer, Über Funktionen mit positivem Realteil, Math. Ann. 106 (1932), no. 1, 369–394 (German). MR 1512764, https://doi.org/10.1007/BF01455892
  • 7. Cauer, W., Äquivalenz von $ 2n$-Polen ohne Ohmsche Widerstände, Gesellschaft der Wissenschaften, Göttingen, Nachrichten, Mathematisch-Physikalische Klasse, Fachgruppe 1, neue Folge, vol. 1 (1934).
  • [2] Burington, R. S., Invariants of quadrics and electrical circuit theory, Physical Review, vol. 45 (1934), p. 429.
  • [3] Burington, R. S., A classification of quadrics in affine $ n$-space by means of arithmetic invariants, American Mathematical Monthly, vol. 39 (1932), pp. 529-532. (Paper (B).)
  • [4] MacDuffee, C. C., The Theory of Matrices, Ergebnisse der Mathematik, Berlin, 1933.
  • [5] Howitt, N., Group theory and the electric circuit, Physical Review, vol. 37 (1931), pp. 1583-1585.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N10

Retrieve articles in all journals with MSC: 51N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501806-2
Article copyright: © Copyright 1935 American Mathematical Society

American Mathematical Society